# SDR C2XA99CL055

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3274 - THE CREW REPORTED A SMOKE INDICATION LIGHT ILLUMINATED ON THE MAP AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE PACK AND BLEED SYSTEMS ON THE GROUND IAW EMB-120 MM 21-00-00.  NO DEFECTS NOTED.  THE AIRCRAFT DID A TEST FLIGHT AND THE TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RELEASED TO SERVICE.  (X)
